# SDR SIMA20140214013

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL SKIN HAS A DENT IN THE RED STRIPE ON THE AFT EDGE.  PAX DOOR EXTERNAL SKIN HAS A DENT IN THE RED STRIPE ON THE AFT EDGE IS ACCEPTED AS IS IAW ERS-EM-5200-091.
